MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 46MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 46MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 42 months post the initial reverse total shoulder arthroplasty, the patient was revised due to pain.Intraoperative photos and x-rays were provided.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) 300-01-09 - equinoxe, humeral stem primary, press fit 9mm.(b)(6) 320-01-46 - equinoxe reverse 46mm glenosphere.(b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 320-15-01 - eq rev glenoid plate.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6) 320-46-13 - 145-deg pe 46mm const hum liner +2.5.(b)(6) 321-52-07 - 3.2mm drill bit sterile.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2025-02187.The product associated with the reported event is within the scope of recall z-1425-2024; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d the revision reported may be the result of pain and prosthesis wear.The observed edge wear of the humeral liner was likely due to scapular notching and may have contributed to the reported pain and may have created the formations observed in the provided radiographs.However, this cannot be confirmed based on the provided information and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as no relevant clinical information was provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 46MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22100643
Report Number1038671-2025-02188
Device Sequence Number18274327
Product Code KWT
UDI-Device Identifier10885862086761
UDI-Public10885862086761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2022
Device Catalogue Number320-46-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date10/24/2025
Date Device Manufactured11/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown